On the asymptotic admissibility of criteria for testing hypotheses about distribution functions
Doklady Akademii Nauk, Tome 264 (1982) no. 2, pp. 309-313
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1982_264_2_a12,
author = {A. N. Tyulyagin},
title = {On the asymptotic admissibility of criteria for testing hypotheses about distribution functions},
journal = {Doklady Akademii Nauk},
pages = {309--313},
year = {1982},
volume = {264},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1982_264_2_a12/}
}
A. N. Tyulyagin. On the asymptotic admissibility of criteria for testing hypotheses about distribution functions. Doklady Akademii Nauk, Tome 264 (1982) no. 2, pp. 309-313. http://geodesic.mathdoc.fr/item/DAN_1982_264_2_a12/